skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Refinado por: assunto: Mathematical Models remover autor: Jiang, Yan remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Conservation laws and soliton solutions for a nonlinear schrödinger equation with self-consistent sources in plasmas

Li, Min ; Tian, Bo ; Liu, Wen-Jun ; Sun, Kun ; Jiang, Yan ; Sun, Zhi-Yuan

Physica Scripta, 2010, Vol.81(4), p.045008 (10pp) [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Bell-polynomial approach and soliton solutions for the Zhiber–Shabat equation and (2+1)-dimensional Gardner equation with symbolic computation

Wang, Yu-Feng ; Tian, Bo ; Wang, Pan ; Li, Min ; Jiang, Yan

Nonlinear Dynamics, 2012, Vol.69(4), pp.2031-2040 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Double wronskian solutions of a nonlinear schrödinger equation in an averaged dispersion-managed fiber system

Liu, Rong-Xiang ; Tian, Bo ; Jiang, Yan ; Zhong, Hui ; Zhou, Hui-Ping

Physica Scripta, 2013, Vol.88(1), p.015005 (7pp) [Periódico revisado por pares]

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Bäcklund transformations and soliton solutions for a $$(3+1)$$ ( 3 + 1 ) -dimensional B-type Kadomtsev–Petviashvili equation in fluid dynamics

Huang, Zhi-Ruo ; Tian, Bo ; Zhen, Hui-Ling ; Jiang, Yan ; Wang, Yun-po ; Sun, Ya

Nonlinear Dynamics, 2015, Vol.80(1), pp.1-7 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Bilinear form and soliton interactions for the modified Kadomtsev–Petviashvili equation in fluid dynamics and plasma physics

Jiang, Yan ; Tian, Bo ; Wang, Pan ; Li, Min

Nonlinear Dynamics, 2013, Vol.73(3), pp.1343-1352 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Dynamic behaviors and soliton solutions of the modified Zakharov–Kuznetsov equation in the electrical transmission line

Zhen, Hui-Ling ; Tian, Bo ; Zhong, Hui ; Jiang, Yan

Computers and Mathematics with Applications, September 2014, Vol.68(5), pp.579-588 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Cascade and damping of alfvén-cyclotron fluctuations: application to solar wind turbulence

Jiang, Yan Wei ; Liu, Siming ; Petrosian, Vahé

The Astrophysical Journal, 2009, Vol.698(1), pp.163-183 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2010  (1)
  2. 2010Até2011  (1)
  3. 2012Até2012  (1)
  4. 2013Até2014  (3)
  5. Após 2014  (1)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Jiang, Yan
  2. Tian, B.
  3. Jiang, Y
  4. Tian, Bo
  5. Li, M

Buscando em bases de dados remotas. Favor aguardar.